Complete index sets of recursively enumerable families
Compositio Mathematica, Tome 24 (1972) no. 1, p. 83-91
@article{CM_1972__24_1_83_0,
     author = {McLaughlin, T. G.},
     title = {Complete index sets of recursively enumerable families},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {1},
     year = {1972},
     pages = {83-91},
     zbl = {0306.02040},
     mrnumber = {311466},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_1_83_0}
}
McLaughlin, T. G. Complete index sets of recursively enumerable families. Compositio Mathematica, Tome 24 (1972) no. 1, pp. 83-91. http://www.numdam.org/item/CM_1972__24_1_83_0/

J.C.E. Dekker AND J. Myhill [1] Some theorems on classes of recursively enumerable sets, Trans. Amer. Math. Soc. 89(1) (1958) 25-59. | MR 97310 | Zbl 0083.00302

T.G. Mclaughlin [2] The family of all recursively enumerable classes of finite sets, Trans. Amer. Math. Soc., 155 (1) (1971) 127-136. | MR 276084 | Zbl 0221.02022

H.G. Rice [3 ] Classes of recursively enumerable sets and their decision problems, Trans. Amer. Math. Soc. 74(2) (1953) 358-366. | MR 53041 | Zbl 0053.00301

Hartley Rogers [4] Computing degrees of unsolvability, Math. Annalen, 138(2) (1959) 125-140. | MR 114752 | Zbl 0086.01101

Hartley Rogers [5] Theory of recursive functions and effective computability, McGraw-Hill Book Co., 1967. | MR 224462 | Zbl 0183.01401